MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2477-0007
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.Device evaluation: no product or photo was returned by the customer.The customer complaint of flow issues - back flow could and separation other component - leak not be verified due to the product not being returned for failure investigation.A device history record review for material#: 2477-0007 and lot#: 25116043 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18nov2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had flow issues.The following information was provided by the initial reporter: blood y-tubing primed with saline first.Then connected blood unit bag to second y port.Blood infusion started on alaris iv pump.When checking infusion after a few minutes, blood had back up and was leaking out of the hole where the saline y tubing had fallen off.Unit of blood had to be wasted and delayed pt receiving transfusion for gi [gastrointestinal] bleed.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25692215
Report Number9616066-2026-01686
Device Sequence Number13230431
Product Code FPA
UDI-Device Identifier07613203019460
UDI-Public(01)07613203019460(11)251118(17)281117(10)25116043
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2477-0007
Device Lot Number25116043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite